# SDR CALA2025060605341

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 78,810 hours, 29,141 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2126MOD
- Condition: Faulted
- Location: Zone 500 Flaps
- Part time: 70,204 hours, 26,551 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS SKEW AND STOIPPED AT 15 AND 25. FELT AC ROLL. REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER REF AMM 27-58-01-000-801. STILL STOPS AND SPLITS AT BETWEEN 15-25   REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER FOR FURTHER TROUBLESHOOTING REF AMM 27-58-01-000-801.   REINSTALLED LEFT FLAP POS TRANSMITTER REF AMM 27-58-01.
